# SDR V0XD20220525001

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb EMB110*
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD CROSS BEAM AT FR 20 UNDER FLOOR BOARD 231FF IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM (P/N: 145-20600-603) IAW EMB 135/145 SRM 51-40-02.
